FIXED POINTS AND STABILITY OF A CLASS OF NONLINEAR DELAY INTEGRO-DIFFERENTIAL EQUATIONS WITH VARIABLE DELAYS

Hocine Gabsi, Abdelouaheb Ardjouni, Ahcene Djoudi

DOI Number
10.22190/FUMI1701031G
First page
031
Last page
057

Abstract

In this work we study a class of second order nonlinear neutral integro-differential equations

    x(t)+f(t,x(t),x(t))x(t)+∑_{j=1}^{N}∫_{t-τ_{j}(t)}^{t}a_{j}(t,s)g_{j}(s,x(s))ds
    +∑_{j=1}^{N}b_{j}(t)x′(t-τ_{j}(t))=0,

with variable delays and give some new conditions ensuring that the zero solution is asymptotically stable by means of the fixed point theory. Our work extends and improves previous results in the literature such as, D. Pi <cite>pi2,pi3</cite> and T. A. Burton <cite>b12</cite>. An example is given to illustrate our claim.

Keywords

Fixed points, Stability, Delay integro-differential equations, Variable delays.

Full Text:

PDF

References

A. Ardjouni, A. Djoudi, Stability in nonlinear neutral integro-differential equations with variable delay using fixed point theory, J. Appl. Math. Comput. (2014) 44:317–336.

A. Ardjouni, A. Djoudi, Fixed points and stability in linear neutral differential equations with variable delays, Nonlinear Analysis 74 (2011) 2062–2070.

A. Ardjouni, A. Djoudi, Stability in nonlinear neutral differential with variable delays using fixed point theory, Electronic Journal of Qualitative Theory of Differential Equations 2011, No. 43, 1–11.

A. Ardjouni, A. Djoudi, Fixed point and stability in neutral nonlinear differential equations with variable delays, Opuscula Mathematica, VoL. 32, No. 1, 2012, pp. 5–19.

A. Ardjouni, A. Djoudi, I. Soualhia, Stability for linear neutral integro-differential equations with variable delays, Electron. J. Differ. Equ. Vol. 2012 (2012), No. 172, pp. 1–14.

L. C. Becker and T. A. Burton, Stability, fixed points and inverse of delays, Proc. Roy. Soc. Edinburgh 136A (2006) 245–275.

T. A. Burton, Stability by Fixed Point Theory for Functional Differential Equations, Dover Publications, New York, 2006.

T. A. Burton, Stability by fixed point theory or Liapunov’s theory: A comparison, Fixed Point Theory 4 (2003) 15–32.

T. A. Burton, Stability and periodic solutions of ordinary functional differential equations, Academic Press. NY, 1985.

T. A. Burton, Fixed points, stability, and exact linearization, Nonlinear Analysis: Theory, Methods & Applications, Vol. 61, No. 5, pp. 857–870, 2005.

A. Djoudi and R. Khemis, Fixed point techniques and stability for neutral nonlinear differential equations with unbounded delays, Georgian Mathematical Journal, Vol. 13 (2006), No. 1, 25–34.

J. Faraut, Calcul Int´egral, Collection Enseignement SUP-Maths de EDP Sciences, 2006.

J. K. Hale, Theory of functional differential equations, Springer Verlag, New York, NY, USA, 1977.

C. H. Jin and J. W. Luo, Stability of an integro-differential equation, Computers and Mathematics with Applications 57 (2009) 1080–1088.

J. J. Levin and J. A. Nohel, Global asymptotic stability for nonlinear systems of differential equations and applications to reactor dynamics, Archive for Rational Mechanics and Analysis, Vol. 5, pp. 194–211, 1960.

D. Pi, Study the stability of solutions of functional differential equations via fixed points, Nonlinear Analysis: Theory, Methods & Applications, Vol. 74, no. 2, pp. 639–651, 2011.

D. Pi, Stability conditions of second order integrodifferential equations with variable delay, Abstract and Applied Analysis, Volume 2014 (2014), Article ID 371639, 11 pages.

D. Pi, Fixed points and stability of a class of integrodifferential equations, Mathematical Problems in Engineering, Volume 2014 (2014), Article ID 286214, 10 pages.

J. L. Schiff, The Laplace Transform: Theory and Applications, Springer-Verlag New York, 1999.


Refbacks

  • There are currently no refbacks.




© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)